Publication

Quasi-Optimality of an Adaptive Finite Element Method for Cathodic Protection

Li, G. & Xu, Y., Oct-2019, In : Esaim-Mathematical modelling and numerical analysis-Modelisation mathematique et analyse numerique. 53, 5, p. 1645-1665 21 p.

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)1645-1665
Number of pages21
JournalEsaim-Mathematical modelling and numerical analysis-Modelisation mathematique et analyse numerique
Volume53
Issue number5
Publication statusPublished - Oct-2019

ID: 111832771